# SDR FDEA201301310243

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U54
- Condition: Corroded
- Location: Bs 660-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASEBEAM AT BS 660 -690 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL VIII.  R & R RT INBD CREASE BEAM IAW SRM 51-40-02 AND DWG 143N8322.  MAJOR REPAIR.
